# SDR FJT08116571

- Difficulty date: November 11, 2008
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N657BA
- Make and model: Bag JETSTM3101
- Aircraft serial: 657
- Engine: Garrtt TPE331*
- System (JASC): 7320 · Fuel Controlling System
- Part: Restrictor
- Part number: 8965732
- Condition: Obstructed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

ENROUTE, DURING CLIMBOUT, RT ENGINE BECAME UNRESPONSIVE TO POWER LEVER INPUT.  INDICATED TORQUE WAS 100 PERCENT.  CREW SHUTDOWN RT ENGINE PRIOR TO LANDING.  ACFT LANDED WITHOUT FURTHER EVENT.  OPERATED ENGINE APPROX 3 HOURS LATER AND NO DEFECTS NOTED.  INSPECTED P2T2 FWD RESTRICTOR AT SENSOR.  FOUND DEBRIS COMPLETELY CLOSING OFF THE PORT.  CLEANED RESTRICTOR AND PERFORMED SATISFACTORY OPS CHECK.  SUSPECT P2T2 SENSOR ICED UP DUE TO ORIFICE DEBRIS.
